Headaches?

  • Finally_on_the_flat_side
  • California
  • 1 year ago

I'm not doing so bad it's tolerable. But I have this massive headache. I am POD 2. Everything looks okay. Anyone else dealing with headaches?

Comments (3)

I had horrible migraines yesterday. Was getting nauseous from them and everything. Decided it must be my oxycodone, so I decided to see if I could quit taking them. Huge mistake....in so much pain now(po day 6). How did you get rid of your headaches?
  • Reply
Freckles, have you tried caffeine orasked your doc if some kind of Excedrin was ok?
  • Reply
Awe, your waist looks teeny! I didn't have headaches post TT personally, but narcotic medications (especially oxycodone) can cause headaches for people sometimes. Also if you are a regular coffee or soda drinker and haven't been having those beverages, you might have a caffeine withdrawal headache. I would ask your doctor if Tylenol or Aleve are ok on top of whatever medications you are also taking.
  • Reply